# SDR ASOA2015092513833

- Difficulty date: September 25, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 35,289 hours, 31,999 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT AFTER TAKEOFF.  GEAR DISAGREE MSG AND NOSE DOOR MSG DISPLATED GEAR HANDLE PULLED AND STOWED.   ACFT RETURNED TO DEPARTURE.  R & R NLG LENTER BRACKET IAW CMM 32-20-04, OPS CHECK IAW AMM 32-30-00.  OPS CHECK GOOD.
